Inventiones mathematicae

, Volume 153, Issue 3, pp 537–592 | Cite as

On the conjectures of Birch and Swinnerton-Dyer in characteristic p>0

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bauer, W.: On the conjecture of Birch and Swinnerton-Dyer for abelian varieties over function fields in characteristic p>0. Invent. Math. 108, 263–287 (1992) MathSciNetMATHGoogle Scholar
  2. 2.
    Berthelot, P., Breen, L., Messing, W.: Théorie de Dieudonné cristalline. Springer Lect. Notes Math. 930 (1982) Google Scholar
  3. 3.
    Berthelot, P., Messing, W.: Théorie de Dieudonné cristalline III: théorèmes d’équivalence et de pleine fidélité, The Grothendieck Festschrift, Vol. I, Prog. Math. 86. Boston, MA: Birkhäuser 1990 Google Scholar
  4. 4.
    Crew, R.: Finiteness theorems for the cohomology of an overconvergent isocrystal on a curve. Ann. Sci. Éc. Norm. Supér., IV. Sér. 31, 717–763 (1998) Google Scholar
  5. 5.
    Deligne, P.: La conjecture de Weil. Publ. Math., Inst. Hautes Étud. Sci. 52, 137–252 (1980) Google Scholar
  6. 6.
    de Jong, A.J.: Crystalline Dieudonné module theory via formal and rigid geometry. Publ. Math., Inst. Hautes Étud. Sci. 82, 5–96 (1995) Google Scholar
  7. 7.
    Etesse, J.-Y.: Rationalité et valeurs de fonctions L en cohomologie cristalline. Ann. Inst. Fourier 38, 39–92 (1988) Google Scholar
  8. 8.
    Etesse, J.-Y.: Relèvement de schémas abéliens, F-isocristaux et fonctions L. J. Reine Angew. Math. 535, 51–63 (2001) MathSciNetMATHGoogle Scholar
  9. 9.
    Etesse, J.-Y., Le Stum, B.: Fonctions L associées aux F-isocristaux surconvergents I: Interprétation cohomologique. Math. Ann. 296, 557–576 (1993) MathSciNetMATHGoogle Scholar
  10. 10.
    Faltings, G.: F-isocrystals on open varieties: results and conjectures. The Grothendieck Festschrift, Vol. II, 219–248, Prog. Math. 87. Boston, MA: Birkhäuser 1990 Google Scholar
  11. 11.
    Faltings, G., Chai, C.-L.: Degeneration of abelian varieties. With an appendix by David Mumford. Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 22. Berlin: Springer 1990 Google Scholar
  12. 12.
    Grothendieck, A.: Le groupe de Brauer. III. Exemples et compléments. Dix Exposés sur la Cohomologie des Schémas. Amsterdam: North-Holland; Paris: Masson 88–188 (1968) Google Scholar
  13. 13.
    Hyodo, O., Kato, K.: Semi-stable reduction and crystalline cohomology with logarithmic poles. Périodes p-adiques (Bures-sur-Yvette, 1988). Astérisque 223, 221–268 (1994) Google Scholar
  14. 14.
    Kato, K.: Logarithmic structures of Fontaine-Illusie, in Algebraic analysis, geometry and number theory. The Johns Hopkins Univ. Press 191–224 (1989) Google Scholar
  15. 15.
    Kato, K.: Logarithmic Dieudonné theory. Preprint 1992 Google Scholar
  16. 16.
    Katz, N., Messing, W.: Some consequences of the Riemann hypothesis for varieties over finite fields. Invent. Math. 23, 73–77 (1974) MATHGoogle Scholar
  17. 17.
    Lang, S.: Algebraic groups over finite fields. Am. J. Math. 78, 555–563 (1956) Google Scholar
  18. 18.
    Lang, S.: Abelian varieties. Interscience Tracts in Pure and Applied Mathematics. No. 7. New York: Interscience Publishers, Inc.; London: Interscience Publishers Ltd. 1959 Google Scholar
  19. 19.
    Le Stum, B., Trihan, F.: Log-cristaux et surconvergence. Ann. Inst. Fourier 51, 1189–1207 (2001) MATHGoogle Scholar
  20. 20.
    Milne, J.S.: The Tate-Safarevich group of a constant abelian variety. Invent. Math. 6, 91–105 (1968) MATHGoogle Scholar
  21. 21.
    Milne, J.S.: On a conjecture of Artin and Tate. Ann. Math. (2) 102, 517–533 (1975) Google Scholar
  22. 22.
    Milne, J.S.: Comparison of the Brauer group with the Tate-Safarevich group. J. Fac. Sci., Univ. Tokyo Sect. IA Math. 28, 735–743 (1981) Google Scholar
  23. 23.
    Milne, J.S.: Arithmetic duality theorems. Perspectives in Mathematics, 1. Boston, MA: Academic Press, Inc. 1986 Google Scholar
  24. 24.
    Milne, J.S.: Values of zeta functions of varieties over finite fields. Am. J. Math. 108, 297–360 (1986) MathSciNetMATHGoogle Scholar
  25. 25.
    Raynaud, M.: 1-motifs et monodromie géométrique. Périodes p-adiques (Bures-sur-Yvette, 1988). Astérisque 223, 295–319 (1994) Google Scholar
  26. 26.
    Schneider, P.: Zur Vermutung von Birch und Swinnerton-Dyer ueber globalen Funktionen korpern. Math. Ann. 260, 495–510 (1982) MathSciNetMATHGoogle Scholar
  27. 27.
    Grothendieck, A., Raynaud, M., Rim, D.S.: Groupe de monodromie en Géométrie Algébrique. Lect. Notes Math. 288 (1972) Google Scholar
  28. 28.
    Tate, J.: On the conjectures of Birch and Swinnerton-Dyer and a geometric analog (1966). Séminaire Bourbaki, Vol. 9, Exp. 306, 415–440. Paris: Soc. Math. France 1995 Google Scholar
  29. 29.
    Trihan, F.: Fonction L de Hasse-Weil d’une variété abélienne sur un corps de fonction algébrique à réduction semi-stable. J. Math. Sci., Tokyo 9, 279–301 (2002) Google Scholar
  30. 30.
    Tsuji, T.: Poincaré duality for logarithmic crystalline cohomology. Compos. Math. 118, 11–41 (1999) CrossRefMathSciNetMATHGoogle Scholar
  31. 31.
    Ulmer, D.: Elliptic curves with large rank over function fields. Ann. Math. (2) 155, 295–315 (2002)Google Scholar

Copyright information

© Springer-Verlag 2003

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of KyotoKyotoJapan
  2. 2.Institute of MathematicsAcademia SinicaTaipeiTaiwan

Personalised recommendations